# SDR 06FDEA02365

- Difficulty date: June 18, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24442
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW: I/B FLAP LWR SURFACE O/B SEGMENT FOUND WITH DENTS AS MARKED.  SNRM N01727: RHW I/B FLAP LOWER O/B SEGMENT SURFACE DENTS REPAIRED AS PER SRM   57-10-00 FIG 2 VOL I.  THIS REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
